# SDR CA160118010

- Difficulty date: January 11, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8402
- Engine: Pwc PW150A
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Burned
- Location: Ac Power
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) NR 2 ENGINE INTAKE HEATER INOPERATIVE CAUTION LIGHT UPON FURTHER INVESTIGATION.  MAINT REPORTS THEY HAVE FOUND A WIRE BUNDLE UNDER THE GALLEY FLOOR THAT IS SEVERLY DAMAGED.  IT APPEARS THAT THE BUNDLE HAS BEEN BURNED AND THERE ARE 7 WIRES THAT ARE BURNED THROUGH AND SEPARATED.  MAINT IS WORKING TO IDENTIFY THE WIRES AND ARE SENDING AN EMAIL OUT TO THD FOR ASSISTANCE THIS ISSUE IS SIMILIAR TO THAT ADDRESSED BY AD CF-2011-46, SB 84-24-52.  BASED ON INFO PROVIDED THIS ACFT WAS POST AD CF-2011-46.
